UPM Institutional Repository

Solving the singularly perturbation problems of delay differential equations numerically


Jaaffar, Nur Tasnem and Abdul Majid, Zanariah and Senu, Norazak (2021) Solving the singularly perturbation problems of delay differential equations numerically. International Journal of Mathematics and Computer Science, 16 (3). 1003 - 1016. ISSN 1814-0424; ESSN: 1814-0432


Singular perturbation problems with delay argument have arisen in practical problems such as in modeling neuronal stochastic behavior, rotation movement of sunflower, respiratory physiology processes, and optimal control theory. This study is important because solving a real problem analytically is tedious, so we propose a numerical method to approximate these problems. In this article, the multistep block method is developed to solve problems concerning second order delay differential equations that involved singular perturbation problems. The process consists of using block technique where three points approximate solutions are computed at the same time. Each of the three points is directly integrated once and twice and approximated by using Lagrange interpolation. Predictor and corrector techniques are applied to obtain the accuracy of the method with the corrector

Download File

Full text not available from this repository.
Official URL or Download Paper: http://ijmcs.future-in-tech.net/Volume16.3.htm

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Badih/Ghusayni
Keywords: Delay differential equations; Boundary value problems; Linear multistep method; Shooting technique
Depositing User: Ms. Che Wa Zakaria
Date Deposited: 12 Apr 2023 04:09
Last Modified: 12 Apr 2023 04:09
URI: http://psasir.upm.edu.my/id/eprint/95109
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item